Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS San Angelo, TX

June 6, 2012Nolan County, Texas

NWS San Angelo, TX issued this special weather statement at Jun 6, 2012, 1:07 AM CDT for Nolan County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2012, 1:07 AM CDT (06:07 UTC)
Expired
Jun 6, 2012, 1:45 AM CDT
In force
38 min
Issued by
NWS San Angelo, TX

County Nolan County, TX

The radar

The San Angelo radar (KSJT), 89 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
2281 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WWUS84 KSJT 060607
SPSSJT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
107 AM CDT WED JUN 6 2012

TXZ054-065-060645-
NOLAN TX-COKE TX-
107 AM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT FOR 
SOUTHERN NOLAN COUNTY...NORTHERN COKE COUNTY...

AT 102 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS INDICATED BY 
NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF 
MARYNEAL...OR ABOUT 14 MILES NORTHWEST OF BLACKWELL...MOVING EAST AT 
20 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  BLACKWELL BY 135 AM CDT
  HYLTON AND NOLAN BY 145 AM CDT

THE CLUSTER OF STORMS COULD ALSO DEVELOP SOUTH INTO THE FAR NORTHERN 
PART OF COKE COUNTY THROUGH 145 AM. FREQUENT CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS CLUSTER OF STORMS. DIME SIZE HAIL 
IS ALSO LIKELY WITH THESE STORMS. VERY HEAVY RAINFALL IN A SHORT 
PERIOD OF TIME WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...AND 
MAY LEAD TO MINOR FLOODING IN POOR DRAINAGE AREAS. RESIDENTS ARE 
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE 
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3228 10016 3210 10017 3209 10025 3203 10027
      3206 10066 3230 10062
TIME...MOT...LOC 0604Z 275DEG 17KT 3219 10048

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this special weather statement went out at Jun 6, 12:03 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 6, 12:03 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1203 AM CDT WED JUN 6 2012

.DISCUSSION...
SEE 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
MAINLY A VFR FORECAST FOR THE TERMINALS THE NEXT 24 HOURS. WIDELY
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
MAINLY THE NORTHERN TERMINALS THROUGH WEDNESDAY...WITH TEMPORARY
MVFR/LOCAL IFR IN HEAVIEST CONVECTIVE ACTIVITY. DUE TO UNCERTAINTY
IN TIMING/COVERAGE WILL MAINLY INCLUDE VCTS IN THE TERMINALS AT
THIS POINT. THE EXCEPTION WILL BE ACROSS KABI WHERE I INCLUDED
TEMPO TS FOR THE FIRST 3 HOURS OF THIS TAF CYCLE AS CONVECTION TO
THE NORTHWEST APPROACHES THE TERMINAL.

&&

.PREV DISCUSSION... /ISSUED 946 PM CDT TUE JUN 5 2012/

DISCUSSION...
MAIN CONVECTION THIS EVENING HAS BEEN ALONG AN OLD THUNDERSTORM OUTFLOW
OVER SOUTHERN SECTIONS OF WEST CENTRAL TEXAS...WHICH HAS PUSHED SOUTH
OF INTERSTATE 10. NAM AND RUC DEVELOP ANOTHER AREA OF CONVECTION
TOWARD MIDNIGHT...FROM BIG SPRING TO LUBBOCK...THEN EASTWARD
ACROSS THE BIG COUNTRY. WITH SOME WEAK RETURN ON RADAR IN THIS
AREA AND A THUNDERSTORM OUTFLOW BOUNDARY HEADING NORTH...WILL MAINTAIN
POPS OF 30 TO 40 PERCENT IN THE BIG COUNTRY...AND SLIGHT POPS
SOUTH.

04

PREV DISCUSSION... /ISSUED 643 PM CDT TUE JUN 5 2012/

DISCUSSION...
/SEE BELOW FOR AVIATION DISCUSSION/

AVIATION...
SCATTERED THUNDERSTORMS FROM SONORA TO BRADY CONTINUE TO DEVELOP
SOUTHWARD ALONG AN OLD THUNDERSTORMS OUTFLOW BOUNDARY THIS
EVENING. HAVE TEMPO OR VICINITY THUNDER AT KSOA AND KJCT THROUGH
2Z. KSJT WILL SEE INTERSECTING THUNDERSTORMS OUTFLOW BOUNDARIES
ALSO THROUGH 2Z...AND THERE IS THE POTENTIAL FOR AN ISOLATED
THUNDERSTORM. ALL TAF SITES WILL HAVE THE POTENTIAL FOR
ISOLATED... MAINLY AFTERNOON AND EVENING THUNDERSTORM ACTIVITY
THROUGH THE NEXT SEVERAL DAYS. PATCHY STRATUS WITH MVFR POSSIBLE
AROUND KJCT FOR A FEW HOURS AROUND DAYBREAK TUESDAY.

04

PREV DISCUSSION... /ISSUED 345 PM CDT TUE JUN 5 2012/

SHORT TERM...
AN UPPER LEVEL LOW WAS LOCATED BETWEEN LUBBOCK AND CHILDRESS.
SCATTERED TSTMS WERE DEVELOPING ON THE NORTH SIDE OF THE LOW OVER
THE TEXAS PANHANDLE. ISOLD TSTMS WERE LOCATED OVER SOUTHWEST
OKLAHOMA. NOT MUCH HAPPENING ACROSS WEST CENTRAL TEXAS...BESIDES
HOT AND DRY. TEMPERATURES WERE IN THE 90S ACROSS MUCH OF THE
AREA...WITH UPPER 90S AT JUNCTION. A WEAK DISSIPATING OUTFLOW
BOUNDARY WAS JUST SOUTH OF A MERTZON TO SAN ANGELO TO BROWNWOOD
LINE. THE CU ON VISIBLE SATELLITE DOES NOT LOOK IMPRESSIVE ALONG
THIS BOUNDARY RIGHT NOW. HOWEVER...ISOLD TO WDLY SCATTERED TSTMS
MAY DEVELOP DURING THE NEXT FEW HOURS. HAVE GONE WITH CHC POPS
ACROSS MAINLY THE BIG COUNTRY TONIGHT. THERE IS AN OUTSIDE CHANCE
THAT A SMALL MCS MAY MOVE INTO THIS AREA MAINLY AFTER 03Z WED.
LOWS TONIGHT WILL BE IN THE UPPER 60S TO LOWER 70S.

FOR WEDNESDAY...WILL KEEP THE CHC POPS ACROSS THE AREA...MAINLY
DURING THE AFTERNOON HOURS. THERE IS A LOT OF UNCERTAINTY ON THE
COVERAGE OF SHWRS AND TSTMS DUE TO WEAK UPPER LEVEL FORCING.
HOWEVER...ABUNDANT MOISTURE...SOME MODERATE INSTABILITY ALONG WITH
A FEW WEAK OUTFLOW BOUNDARIES WILL LEAD TO THE POSSIBILITY OF
TSTMS. HOWEVER...HAVE RAISED THE HIGH TEMPERATURES A FEW
DEGREES...WITH READINGS IN THE UPPER 80S ACROSS THE BIG COUNTRY TO
LOWER 90S ELSEWHERE.

LONG TERM...
FEW CHANGES WERE MADE TO THE LONG TERM PORTION OF THE FORECAST.
MODELS CONTINUE TO COALESCE AROUND A SOLUTION BRINGING THE MID
LEVEL LOW CURRENTLY NEAR LUBBOCK SOUTHEAST FROM NORTHWEST TEXAS
INTO THE HILL COUNTRY THROUGH THE MIDDLE OF THIS WEEK. WITH THAT
IN MIND...WILL CONTINUE TO SHOW THE HIGHEST CHANCE POPS ACROSS THE
BIG COUNTRY...AND ESPECIALLY THE NORTHEASTERN PARTS OF THE AREA.
THE MODELS CONTINUE HAVE AN UNDERSTANDABLY HARD TIME RESOLVING
EXACTLY WHAT PATH THIS MID LEVEL FEATURE WILL TAKE AND HOW FAST.
FOR THAT REASON...COULD NOT JUSTIFY MAKING ANY SIGNIFICANT CHANGES
TO THE FORECAST AS THE SAME GENERAL IDEA REMAINS THAT SCATTERED
CONVECTION IS LIKELY OVER THE NEXT FEW DAYS...WITH THE BEST
CHANCES NEAR THIS MID LEVEL LOW WHICH IS EXPECTED TO MOVE FROM OUR
NORTHEASTERN COUNTIES SOUTH TOWARDS OUR NORTHWEST HILL COUNTRY
THROUGH FRIDAY.

THE MAIN HAZARDS REMAIN TO BE LOCALLY HEAVY RAINFALL WITH RICH
MOISTURE IN PLACE AND SLOW STORM MOVEMENT...IN ADDITION TO LOW
END SEVERE HAIL AND/OR WIND GUSTS WITH THE STRONGEST STORMS.

BY SATURDAY MORNING...THE LOW IS EXPECTED TO BEGIN A MORE DEFINED
PATH TO THE NORTHEAST AWAY FROM THE AREA...EFFECTIVELY ENDING RAIN
CHANCES ACROSS OUR FORECAST AREA. THIS WILL ALSO RESULT IN
TEMPERATURES WARMING BACK UP INTO THE MID TO UPPER 90S AREA
WIDE BY SUNDAY AFTERNOON...WITH WARM TEMPERATURES REMAINING OVER
THE AREA THROUGH THE FIRST HALF OF NEXT WEEK. HAVE ALREADY GONE A
COUPLE DEGREES WARMER IN GENERAL THAN MEX GUIDANCE...BUT
TEMPERATURES MAY NEED TO BE WARMED EVEN FURTHER IF 850MB
TEMPERATURES PROVE TO BE AS WARM AS MODELS ARE PREDICTING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 92  69  89  70  84 /  40  30  50  60  50
SAN ANGELO 	 95  69  93  70  87 /  20  20  30  40  30
JUNCTION 	 99  69  93  70  88 /  10  20  30  40  30

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/24
Hazardous weather outlook, Jun 5, 3:33 PM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
333 PM CDT TUE JUN 5 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-062045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
333 PM CDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH
OF WEST CENTRAL TEXAS. THE MAIN THREATS FROM STORMS WILL BE
DANGEROUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL
...DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH
OF WEST CENTRAL TEXAS WEDNESDAY THROUGH FRIDAY. THE MAIN THREATS
WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND POSSIBLE FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED.

In the hours before

Special weather statement, Jun 5, 9:36 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
936 PM CDT TUE JUN 5 2012

TXZ076-060315-
CROCKETT TX-
936 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR
CROCKETT COUNTY...

AT 932 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTH OF THE INTERSECTION OF I-10 AND
HIGHWAY 405 TO 10 MILES SOUTHEAST OF THE INTERSECTION OF RANCH ROAD
2083 AND HIGHWAY 405...MOVING SOUTHWEST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405 BY 945 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3028 10168 3035 10171 3035 10167 3040 10171
      3040 10173 3047 10174 3048 10172 3047 10170
      3051 10169 3070 10146 3033 10128 3028 10133
TIME...MOT...LOC 0236Z 043DEG 14KT 3058 10149 3034 10139
Special weather statement, Jun 5, 10:41 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1041 PM CDT TUE JUN 5 2012

TXZ065-066-060415-
RUNNELS TX-COKE TX-
1041 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR
RUNNELS AND COKE COUNTIES...

AT 1038 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER THE
INTERSECTION OF US-277 AND HIGHWAY 70...OR ABOUT 5 MILES SOUTH OF
BLACKWELL...MOVING SOUTHEAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-277 AND HIGHWAY 70 BY 1045 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3202 10010 3185 10025 3200 10042 3209 10037
      3208 10023
TIME...MOT...LOC 0342Z 304DEG 7KT 3201 10030
Special weather statement, Jun 5, 11:21 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1121 PM CDT TUE JUN 5 2012

TXZ113-127-060500-
JONES TX-TAYLOR TX-
1121 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR
JONES AND TAYLOR COUNTIES...

AT 1118 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES NORTH OF MERKEL...OR ABOUT 13
MILES SOUTH OF ANSON...MOVING SOUTHEAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  STITH AND MERKEL BY 1130 PM CDT
  HODGES BY 1145 PM CDT
  HAWLEY BY 1155 PM CDT
  TYE...IMPACT...DYESS AFB AND ABILENE BY MIDNIGHT CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3264 9961 3234 9973 3235 10014 3251 10014
      3268 9997
TIME...MOT...LOC 0421Z 299DEG 11KT 3258 9997

04
Special weather statement, Jun 5, 11:27 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1127 PM CDT TUE JUN 5 2012

TXZ049-060500-
FISHER TX-
1127 PM CDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR
FISHER COUNTY...

AT 1123 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 13 MILES WEST OF CAPITOLA...OR ABOUT 14
MILES NORTHWEST OF ROSCOE...MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CAPITOLA BY MIDNIGHT CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3276 10053 3258 10043 3252 10059 3253 10067
      3265 10067 3270 10066
TIME...MOT...LOC 0427Z 249DEG 16KT 3258 10069

04!
Special weather statement, Jun 6, 12:47 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1247 AM CDT WED JUN 6 2012

TXZ064-060630-
STERLING TX-
1247 AM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR THE
NORTHERN HALF OF STERLING COUNTY...

AT 1245 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 15 MILES NORTH OF STERLING CITY...
MOVING SOUTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  STERLING CITY BY 130 AM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
DIME SIZE HAIL IS ALSO LIKELY WITH THIS STORM. VERY HEAVY RAINFALL
WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN
POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD
A WARNING BE ISSUED.

LAT...LON 3208 10123 3207 10084 3201 10082 3187 10082
      3174 10111
TIME...MOT...LOC 0546Z 324DEG 11KT 3203 10107
Special weather statement, Jun 6, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
107 AM CDT WED JUN 6 2012

TXZ054-065-060645-
NOLAN TX-COKE TX-
107 AM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT FOR
SOUTHERN NOLAN COUNTY...NORTHERN COKE COUNTY...

AT 102 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF
MARYNEAL...OR ABOUT 14 MILES NORTHWEST OF BLACKWELL...MOVING EAST AT
20 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  BLACKWELL BY 135 AM CDT
  HYLTON AND NOLAN BY 145 AM CDT

THE CLUSTER OF STORMS COULD ALSO DEVELOP SOUTH INTO THE FAR NORTHERN
PART OF COKE COUNTY THROUGH 145 AM. FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS CLUSTER OF STORMS. DIME SIZE HAIL
IS ALSO LIKELY WITH THESE STORMS. VERY HEAVY RAINFALL IN A SHORT
PERIOD OF TIME WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...AND
MAY LEAD TO MINOR FLOODING IN POOR DRAINAGE AREAS. RESIDENTS ARE
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3228 10016 3210 10017 3209 10025 3203 10027
      3206 10066 3230 10062
TIME...MOT...LOC 0604Z 275DEG 17KT 3219 10048

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:01 PM CDTSpecial Weather StatementSJTSutton59 min
Jun 5, 7:30 PM CDTSpecial Weather StatementSJTKimble60 min
Jun 5, 7:38 PM CDTSevere Thunderstorm WarningSJTSutton37 min
Jun 5, 7:55 PM CDTAreal Flood AdvisorySJTKimble110 min
Jun 5, 8:19 PM CDTSpecial Weather StatementSJTKimble56 min
Jun 5, 8:45 PM CDTSpecial Weather StatementSJTCrockett30 min
Jun 5, 8:49 PM CDTSevere Thunderstorm WarningSJTCrockett41 min
Jun 5, 9:36 PM CDTSpecial Weather StatementSJTCrockett39 min
Jun 5, 9:44 PM CDTSevere Thunderstorm WarningSJTCrockett46 min
Jun 5, 10:41 PM CDTSpecial Weather StatementSJTRunnels34 min
Jun 5, 11:21 PM CDTSpecial Weather StatementSJTTaylor39 min
Jun 5, 11:27 PM CDTSpecial Weather StatementSJTFisher33 min
Jun 6, 12:47 AM CDTSpecial Weather StatementSJTSterling43 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.